Deformations of nearly Kähler instantons

Charbonneau, B and Harland, D (2016) Deformations of nearly Kähler instantons. Communications in Mathematical Physics, 348 (3). pp. 959-990. ISSN 0010-3616



Copyright, Publisher and Additional Information: © 2016 The Author(s). This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • Accepted: 5 April 2016
  • Published (online): 11 June 2016
  • Published: December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Apr 2016 11:07
Last Modified: 17 Jan 2018 06:57
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number: